# SDR DU4R2006546

- Difficulty date: July 2, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT AT MID TRACK, L/E CHAFED ON I/B SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER 6 X 6.5 INCHES FROM 7075-T6 .063 IAW MD80 SRM 51-10-3, 51-30-5, AND 51-30-2.
